# SDR FMAA200501

- Difficulty date: January 7, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N1541F
- Make and model: Cessna 185D
- Aircraft serial: 1850896
- Engine: Cont IO520D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED TO PRODUCE OIL PRESSURE CAUSING INTERNAL BEARING DAMAGE.  EXTENT OF DAMAGE AND CAUSE IS PENDING ENGINE TEARDOWN. (K)
